Alert archive / Oklahoma / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jul 30, 2014, 9:11 PM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2014, 9:11 PM CDT (02:11 UTC)
- Expired
- Jul 31, 2014, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 19 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 9:18 PM CDT | FLASH FLOOD | Choctaw, OK | NE 23RD STREET NEAR CHOCTAW RD. BOTH LANES CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
954
WGUS54 KOUN 310211
FFWOUN
OKC081-109-125-310515-
/O.NEW.KOUN.FF.W.0010.140731T0211Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT WED JUL 30 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1215 AM CDT
* AT 908 PM CDT...DOPPLER RADAR AND OKLAHOMA MESONET RAINFALL MEASURMENTS
INDICATED HEAVY RAIN FALLING FROM SPENCER DOWN TO CHOCTAW...MCCLOUD AND
DALE. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN IN THE LAST HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTERN OKLAHOMA CITY...MIDWEST CITY...SHAWNEE...CHOCTAW...
HARRAH...MCLOUD...SPENCER...JONES...NICOMA PARK...DALE...NEWALLA
AND BETHEL ACRES.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3553 9701 3535 9693 3532 9701 3541 9723
3552 9740 3558 9736
$$
AUSTIN3 follow-up statements
339
WGUS74 KOUN 310258
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT WED JUL 30 2014
OKC081-109-125-310515-
/O.CON.KOUN.FF.W.0010.000000T0000Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
958 PM CDT WED JUL 30 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHWESTERN LINCOLN...SOUTHEASTERN OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
AT 957 PM CDT...DOPPLER RADAR AND OKLAHOMA MESONET RAINFALL MEASUREMENTS
INDICATED THAT HEAVY RAIN CONTINUED OVER THE AREA. FLASH FLOODING HAS BEEN
REPORTED NEAR CHOCTAW...WITH ROAD CLOSURES. UP TO THREE TO FIVE INCHES OF
RAIN HAVE ALREADY FALLEN...AND AN ADDITIONAL 1 TO TWO INCHES OF
RAIN MAY FALL OVER THE NEXT COUPLE OF HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHOCTAW...HARRAH...SPENCER...MCLOUD...JONES...NICOMA PARK AND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3553 9701 3535 9693 3532 9701 3541 9723
3552 9740 3558 9736
$$
AUSTIN268
WGUS74 KOUN 310422
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1122 PM CDT WED JUL 30 2014
OKC081-109-125-310515-
/O.CON.KOUN.FF.W.0010.000000T0000Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
1122 PM CDT WED JUL 30 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHWESTERN LINCOLN...SOUTHEASTERN OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
AT 1119 PM CDT...RAINFALL HAD ENDED...BUT RUNOFF FROM EARLIER HEAVY
RAINFALL WILL CONTINUE TO POSE A THREAT OF LOCALIZED FLASH FLOODING...
ESPECIALLY IN FLOOD PRONE AND LOW LYING AREAS. UP TO 3 TO 5 INCHES OF
RAIN FELL OVER SOUTHEASTERN PORTIONS OF OKLAHOMA COUNTY...AND WESTERN
POTTAWATOMIE COUNTY...WITH SEVERAL REPORTS OF ROAD CLOSURES DUE TO
WATER OVER ROADWAYS. OVER THE NEXT FEW HOURS...CONDITIONS SHOULD IMPROVE
AS RAIN HAS ENDED.
SOME LOCATIONS THAT WILL CONTINUE TO SEE LOCALIZED FLOODING INCLUDE...
CHOCTAW...HARRAH...SPENCER...MCLOUD...NICOMA PARK AND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3547 9703 3535 9693 3532 9701 3541 9723
3552 9740 3558 9736
$$
AUSTIN713
WGUS74 KOUN 310510
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT THU JUL 31 2014
OKC081-109-125-310519-
/O.EXP.KOUN.FF.W.0010.000000T0000Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
1210 AM CDT THU JUL 31 2014
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LINCOLN...SOUTHEASTERN
OKLAHOMA AND NORTHWESTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 1215
AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3547 9703 3535 9693 3532 9701 3541 9723
3552 9740 3558 9736
$$
AUSTINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 9:03 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 30, 9:03 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT WED JUL 30 2014
.UPDATE...
CANCELLED PARTS OF THE FLASH FLOOD WATCH. ADJUSTED
RAIN CHANCES...MAINLY DOWNWARD FOR THE REST OF TONIGHT
AS WELL.
&&
.DISCUSSION...
HEAVY RAIN AND FLASH FLOODING POTENTIAL APPEARS TO BE
SHIFTING SOUTH.
WENT AHEAD AND CANCELLED THE FLASH FLOOD WATCH BASICALLY
NORTHWEST OF A EL RENO TO STILLWATER LINE WHERE HEAVY RAIN HAS
ENDED. PLAN TO CANCEL THE WATCH FOR OKLAHOMA CITY AS WELL WITHIN
THE NEXT HOUR ONCE ONGOING RAIN ENDS AS REDEVELOPMENT IS NOT
EXPECTED.
BASED ON LATEST RADAR TRENDS...THE HEAVY RAIN THREAT SEEMS
TO BE SHIFTING SOUTH TOWARDS SOUTHERN OKLAHOMA NEAR THE RED RIVER
EAST OF WICHITA FALLS. DID NOT INCLUDE THESE COUNTIES TO THE FLASH
FLOOD WATCH FOR NOW THINKING ANY FLASH FLOODING WOULD BE VERY
LOCALIZED IN THESE AREAS...BUT WILL MONITOR.
CLUSTER OF STRONG TO SEVERE STORMS WITH WIND...HAIL...AND HEAVY
RAINFALL CONTINUES TO SLOWLY GROW IN SOUTHERN OKLAHOMA JUST SOUTH
OF DUNCAN AS IT MOVES SOUTH INTO HIGHER INSTABILITY. WILL CONTINUE
TO MONITOR THIS CLUSTER OVER THE NEXT FEW HOURS.
REDUCED RAIN CHANCES WEST OF A SEYMOUR TEXAS TO WICHITA FALLS TO
OKLAHOMA CITY TO PONCA CITY LINE WHERE MOST RAIN HAS ENDED AND
REDEVELOPMENT IS NOT EXPECTED.
PRODUCTS HAVE BEEN UPDATED.
MBS
&&
.PREV DISCUSSION... /ISSUED 626 PM CDT WED JUL 30 2014/
DISCUSSION...
REFER TO THE 00Z AVIATION FORECAST BELOW...
AVIATION...
TRICKY AVIATION FORECAST THIS PERIOD...WITH ONGOING SHOWERS AND
STORMS FROM NORTHERN THROUGH CENTRAL OKLAHOMA...AND WIDESPREAD
INTERMITTENT MVFR/IFR CIGS. EXPECT A FRONT WILL CONTINUE TO MOVE
THROUGH ALL TERMINALS...RESULTING IN A NORTHERLY WIND SHIFT BY
05Z. LARGE AREA OF SHRA WILL GRADUALLY MOVE EAST OVERNIGHT...WITH
AT LEAST ONE COMPLEX OF TSRA FROM CENTRAL THROUGH EAST/SOUTHEAST
OKLAHOMA FROM 00Z THROUGH AROUND 08Z THURS. HEAVY RAINFALL WITH
THE STRONGER STORMS MAY RESULT IN VSBYS REDUCED TO A MILE OR
LESS...ESPECIALLY FROM KOKC/KOUN SOUTHEASTWARD. WHILE SHRA/TSRA
SHOULD EVENTUALLY MOVE EAST OF TERMINALS BY 06Z...INTERMITTENT
MVFR/IFR CIGS WILL LIKELY LINGER AT ALL TERMINALS THROUGH AT LEAST
12Z THURS. GRADUAL IMPROVEMENT IN CIGS IS THEN FORECAST BY 18Z.
PREV DISCUSSION... /ISSUED 547 PM CDT WED JUL 30 2014/
UPDATE...
ADJUSTED RAIN CHANCES THIS EVENING ACROSS THE AREA.
DISCUSSION...
BAND OF HEAVY RAIN WILL AFFECT CENTRAL OKLAHOMA AND
THE OKLAHOMA CITY METRO AREA THROUGH 10 PM THIS EVENING.
LATEST RADAR INDICATED A BAND OF HEAVY RAIN FROM HINTON TO
KINGFISHER TO GUTHRIE SLOWLY MOVING SOUTH ALONG A FRONT. THIS
BAND WILL CONTINUE TO PUSH SOUTHEAST THIS EVENING...BRINGING
1 TO 2 INCHES OF RAINFALL. THIS BAND MAY CONTINUE TO SLOWLY
PUSH SOUTHEAST THROUGHOUT THE NIGHT. LATEST HRRR RUNS HAVE BEEN
HINTING AT THIS POTENTIAL.
FLASH FLOOD WATCH IS IN GOOD SHAPE AND WILL NOT ALTER AT
THIS TIME.
APPEARS THAT THE CHANCES FOR ADDITIONAL STORM DEVELOPMENT IN
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS MAY BE DECREASING
DUE TO PERHAPS CAPPING AND SOME MID/UPPER LEVEL DRYING/SUBSIDENCE
DEPICTED IN THE LATEST WATER VAPOR SATELLITE IMAGERY. CANNOT
COMPLETELY RULE OUT A FEW STORMS DEVELOPING IN THESE AREAS OVER
THE NEXT FEW HOURS...THOUGH CONFIDENCE REMAIN LOW.
MOST...IF NOT ALL...RAIN HAS ENDED IN WESTERN OKLAHOMA AND
PERHAPS WESTERN NORTH TEXAS...ESPECIALLY WEST OF AN ALVA
TO WEATHERFORD TO ALTUS TO CROWELL LINE.
WILL CONTINUE TO UPDATE THIS EVENING AS NECESSARY.
MBS
PREV DISCUSSION... /ISSUED 359 PM CDT WED JUL 30 2014/
DISCUSSION...
PRIMARY PRECIPITATION BAND CONTINUES TO MOVE EAST ACROSS NORTHERN
AND CENTRAL OKLAHOMA BUT ARE SEEING REDEVELOPMENT BEGINNING ACROSS
SOUTHWEST OKLAHOMA. REDEVELOPMENT WILL LIKELY CONTINUE THIS
EVENING AS SURFACE FRONT MOVES SOUTH AND LOW LEVEL JET INCREASES.
COORDINATED WITH NESDIS AND WE AGREED THAT THERE ARE SOME SIGNALS
OF POTENTIALLY HEAVY RAINFALL ACROSS SOUTH CENTRAL AND
SOUTHEASTERN OKLAHOMA OVERNIGHT. HAVE EXPANDED THE FLASH FLOOD
WATCH TO INCLUDE MURRAY... JOHNSTON... COAL AND ATOKA COUNTIES
WHERE THERE IS THE BEST SIGNAL OF THE QPF AXIS IS LOCATED. ON THE
OTHER SIDE... HAVE CANCELLED THE FLASH FLOOD WATCH ACROSS WESTERN
OKLAHOMA WHERE HEAVY RAINFALL APPEARS UNLIKELY WITH THE EASTWARD
MOVEMENT OF THIS SYSTEM. SOME LINGERING PRECIPITATION WILL PERSIST
SOUTHEAST TOMORROW BEFORE THIS SYSTEM MOVES TO THE EAST. PRECIP
CHANCES LOOK LOW AFTER TOMORROW AND TEMPERATURES WILL GRADUALLY
CLIMB BACK TO CLOSE TO CLIMO VALUES BY EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 66 78 64 84 / 70 30 0 0
HOBART OK 64 79 63 85 / 20 10 0 0
WICHITA FALLS TX 68 79 66 86 / 40 20 10 0
GAGE OK 60 79 61 85 / 20 0 0 0
PONCA CITY OK 63 80 61 84 / 30 20 0 0
DURANT OK 68 76 63 82 / 100 50 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR OKZ025>032-040>043-
047-048.
TX...NONE.
&&
17/84Hazardous weather outlook, Jul 30, 4:12 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 412 PM CDT WED JUL 30 2014 OKZ004>048-050>052-TXZ083>090-312100- HARPER-WOODS-ALFALFA-GRANT-KAY- ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON- GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY- PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL- BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 412 PM CDT WED JUL 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... A LARGE AREA OF RAIN AND A FEW THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS MAINLY THE EASTERN HALF OF OKLAHOMA THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. THE THREAT FOR HEAVY RAINFALL AND POTENTIAL FLOODING WILL SHIFT EAST THROUGH THE NIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF NORTHERN...CENTRAL...AND SOUTHEAST OKLAHOMA. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH 11 PM THIS EVENING WHERE GREATER INSTABILITY EXISTS. GUSTY WINDS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORMS WITH HEAVY RAINFALL WILL REMAIN POSSIBLE IN SOUTHEAST OKLAHOMA EARLY IN THE MORNING THURSDAY...BEFORE MOVING SOUTHEAST OF THE AREA BY THURSDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, Jul 30, 7:24 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT WED JUL 30 2014
OKZ027-310045-
GRADY OK-
724 PM CDT WED JUL 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY COUNTY UNTIL
745 PM CDT...
AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AGAWAM...
MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS SHOWN SIGNS OF BROAD LOW
LEVEL ROTATION...WHICH MAY RESULT IN VERY BRIEF WEAK TORNADOES...OR
BRIEF DAMAGING WIND GUSTS.
HAZARDS INCLUDE...
POSSIBLE BRIEF WINDS TO OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NINNEKAH...ALEX...BRADLEY...AGAWAM AND COX CITY.
LAT...LON 3487 9799 3495 9794 3493 9768 3468 9767
3479 9791
TIME...MOT...LOC 0020Z 297DEG 14KT 3489 9793
AUSTINSpecial weather statement, Jul 30, 7:53 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT WED JUL 30 2014
OKZ027-028-039-040-310130-
MCCLAIN OK-GRADY OK-GARVIN OK-STEPHENS OK-
753 PM CDT WED JUL 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...SOUTHERN
GRADY...WESTERN GARVIN AND NORTHERN STEPHENS COUNTIES UNTIL 830 PM
CDT...
AT 749 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF LINDSAY TO 6 MILES NORTHEAST OF BRAY TO 5 MILES
NORTHWEST OF MARLOW...MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
PEA SIZED HAIL...
HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING...
AND FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...LINDSAY...BRAY...ELMORE CITY...BRADLEY...FOSTER...
ANTIOCH...ERIN SPRINGS...COX CITY AND PERNELL.
LAT...LON 3474 9809 3481 9783 3496 9766 3467 9717
3451 9745 3448 9795
TIME...MOT...LOC 0049Z 310DEG 21KT 3479 9758 3472 9774 3469 9804
AUSTINSpecial weather statement, Jul 30, 8:39 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT WED JUL 30 2014
OKZ039>041-045-046-310200-
JEFFERSON OK-GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK-
839 PM CDT WED JUL 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHWESTERN GARVIN...WESTERN MURRAY...STEPHENS AND NORTHWESTERN
CARTER COUNTIES UNTIL 900 PM CDT...
AT 833 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF ANTIOCH TO 5 MILES NORTHWEST OF TATUMS TO 5
MILES WEST OF VELMA TO NEAR DUNCAN...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
PEA SIZE HAIL...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...HEALDTON...DAVIS...WYNNEWOOD...ELMORE CITY...VELMA...
SPRINGER...TATUMS...LOCO...RATLIFF CITY...FOSTER...GRAHAM...MILO...
TURNER FALLS...POOLEVILLE...ANTIOCH...HENNEPIN...PERNELL AND FOX.
LAT...LON 3421 9782 3455 9809 3458 9781 3468 9765
3483 9748 3460 9699 3425 9710 3417 9741
TIME...MOT...LOC 0133Z 306DEG 27KT 3476 9747 3452 9754 3446 9776 3450
9795
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:07 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 113 min |
| Jul 30, 7:24 PM CDT | Special Weather Statement | OUN | Grady | 21 min |
| Jul 30, 7:53 PM CDT | Special Weather Statement | OUN | Garvin | 37 min |
| Jul 30, 8:39 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray, Stephens | 21 min |
| Jul 30, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 50 min |
| Jul 30, 9:21 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, McClain, Murray and 1 more | 3 hr |
| Jul 30, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Marshall | 34 min |
| Jul 30, 10:05 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| Jul 30, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Love | 16 min |
| Jul 30, 10:32 PM CDT | Severe Thunderstorm Warning | OUN | Love | 28 min |
| Jul 30, 10:37 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 113 min |
| Jul 30, 11:07 PM CDT | Flash Flood Warning | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| Jul 30, 11:26 PM CDT | Areal Flood Advisory | OUN | Carter, Love, Marshall | 2 hr |
| Jul 31, 12:09 AM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 3 hr |
| Jul 31, 12:33 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes | 3 hr |
| Jul 31, 1:25 AM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| Jul 31, 4:15 AM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.